# SDR UALA2011050602234

- Difficulty date: May 5, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 60,034 hours, 8,640 cycles
- Engine: Pwa PW40903
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 8106013
- Part serial: 9707134
- Condition: Failed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 2 ENGINE IDLE RUN FOR ENGINE CHANGE, L WAI FAILED TEST WITH PNEUMATICS AVAILABLE AND WITHOUT PNEUMATICS AVAILABLE.  MESSAGE READS WING ANTI-ICE VALVE LEFT IS FAILED IN CLOSED POSITION.  MAINT MESSAGE CODE 30-10320.  NO FAULT HISTORY & NO AMIS HISTORY.  MSG IS LATCHED, T-S REF FIM 30-11 TASK 802.  ACP'D WING ANTI-ICE GRND TEST WITH PNEUMATICS BUT STILL FAILS (2X).  ORDERED WING ANTI-ICE VLV 646-9002.  REPLACED LT WING ANTI ICE VALVE PER MM, OPS CHECK GOOD.
